Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 19,     Number 1,     Spring 2011

 

BOUNDARY RIEMANN PROBLEM FOR THE
ONE-DIMENSIONAL ADHESION MODEL
K. T. JOSEPH AND MANAS R. SAHOO

Abstract. We study a system of conservation laws appearing in the modelling for the large scale structure formation in one space variable in the quarter plane {(x, t) : x > 0, t > 0}, with Riemann type initial and boundary conditions. With strong form of boundary conditions at x = 0, existence or uniqueness of solution is not guaranteed. So we follow a regularization procedure namely the vanishing viscosity method which gives entropy weak solution with a weak form of boundary condition.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2011 Canadian Applied Mathematics Quarterly (CAMQ)